HUANG Qiang-lian, MA Ji-pu. Continuity of Generalized Inverses of Linear Operators in Banach Spaces and Its Applications[J]. Applied Mathematics and Mechanics, 2005, 26(12): 1500-1506.
Citation: HUANG Qiang-lian, MA Ji-pu. Continuity of Generalized Inverses of Linear Operators in Banach Spaces and Its Applications[J]. Applied Mathematics and Mechanics, 2005, 26(12): 1500-1506.

Continuity of Generalized Inverses of Linear Operators in Banach Spaces and Its Applications

  • Received Date: 2003-12-09
  • Rev Recd Date: 2005-06-16
  • Publish Date: 2005-12-15
  • The perturbation problem of generalized inverse is studied.And somenewsta bility characteristics of generalize dinverses were prese nted.It was also proved that the stability characteristics of gener alized inverses were independent of the choice of the generalize dinver se.Based on this result,two sufficient and necessary conditions for the lower semi-continuity of gener alized inverses as the set-valued mappings are given.
  • loading
  • [1]
    Nashed M Z,Vortruba G F.A unified operator theory of generalized inverses[A].In: Nashed M Z Ed.Generalized Inverses and Applications[C].New York:Academic Press,1976,1—110.
    [2]
    Nashed M Z,Chen X.Convergence of Newton-like methods for singular equations using outer inverses[J].Numer Math,1993,66(2):235—257. doi: 10.1007/BF01385696
    [3]
    CHEN Guo-liang,XUE Yi-feng.Perturbation analysis for the operator equation Tx=b in Banach spaces[J].J Math Anal Appl,1997,212(1):107—125. doi: 10.1006/jmaa.1997.5482
    [4]
    MA Ji-pu.(1.2) inverses of operators between Banach spaces and local conjugacy theorem[J].Chinese Ann Math Ser B,1999,20(1):57—62. doi: 10.1142/S0252959999000084
    [5]
    CHEN Guo-liang,XUE Yi-feng.The expression of the generalized inverse of the perturbed operator under type I perturbation in Hilbert spaces[J].Linear Algebra Appl,1998,285(1):1—6. doi: 10.1016/S0024-3795(98)10066-6
    [6]
    Ben-Israel A,Greville T N E.Generalized Inverses: Theory and Applications[M].New York:John Wiley and Sons,1974.
    [7]
    Ding J,Huang L J.On the continuity of generalized inverses of linear operators in Hilbert spaces[J].Linear Algebra Appl, 1997,262(2):229—242.
    [8]
    MA Ji-pu.Continuously sufficient and necessary conditions for Moore-Penrose inverses A+x[J].Scince in China Ser A,1990,33(11):1294—1302.
    [9]
    MA Ji-pu.On the necessary and sufficient conditions of the continuity of M-P inverses A+x[J].Chinese Ann Math,Ser B,1992,13(2):251—256.
    [10]
    Nashed M Z.Perturbations and approximations for generalized inverses and linear operators equations[A].In:Nashed M Z Ed.Generalized Inverses and Applications[C].New York:Academic Press,1976,325—396.
    [11]
    Aubin J P,Cellina A.Differential Inclusions[M].Berlin:Springer-Verlag,1984.
    [12]
    Kato T.Perturbation Theory for Linear Operators[M].New York:Springer-Verlag,1984.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2529) PDF downloads(767) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return